# SDR ASAA0681151

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59554562
- Condition: Nicked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CONTROL TAB IS NICKED ON T E.  REPAIRED WITH FILLER COMPOUND AND SANDED TO ORIGINAL CONTOUR PER SRM 51 70 1A.
